Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Govind Sharma

Alternative Medicine Specialist, Aligarh

100 at clinic
Book Appointment
Call Doctor
Dr. Govind Sharma Alternative Medicine Specialist, Aligarh
100 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Govind Sharma
Dr. Govind Sharma is one of the best Alternative Medicine Specialists in Surendra Nagar, Aligarh. He is currently associated with Dr.Govind Sharma in Surendra Nagar, Aligarh. Don’t wait in a queue, book an instant appointment online with Dr. Govind Sharma on Lybrate.com.

Lybrate.com has a number of highly qualified Alternative Medicine Specialists in India. You will find Alternative Medicine Specialists with more than 28 years of experience on Lybrate.com. Find the best Alternative Medicine Specialists online in Aligarh. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Govind Sharma

Dr.Govind Sharma

keshav vatika near prassan banquet hall tikona nagla road AligarhAligarh Get Directions
100 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Govind Sharma

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hi, My age is 25 years, I am 3 months pregnant, I am getting lot of pimples on face, I am very tensed please help me Thank you.

BHMS
Homeopath, Chennai
Hi, My age is 25 years, I am 3 months pregnant, I am getting lot of pimples on face, I am very tensed please help me ...
Dear lybrate user avoid any creams and facewash use gram fluor and turmeric instead, eat a healthy diet rich in vegetables and whole fruits, drink plenty of water with this homoeopathic medicines will give you permanent cure without any side effects.
1 person found this helpful
Submit FeedbackFeedback

I have headache from 3 days. I feel weakness in my body. What is it symbol of nd what do do?

MBBS, MBA (Healthcare)
General Physician, Delhi
I have headache from 3 days. I feel weakness in my body. What is it symbol of nd what do do?
check your BP. check your eye sight .take crocin pain relief one sos for severe headache. take rest and good sleep. avoid stress. inform if not ok.
Submit FeedbackFeedback

My sister is 28 years old from last 5 days she is suffering from full headache problem badly. She taken headache tablets but pain is not stopping. Please tell me why this much of continuously pain.

MBBS
General Physician, Cuttack
My sister is 28 years old from last 5 days she is suffering from full headache problem badly. She taken headache tabl...
1.Take one tablet of crocin pain relief as and when required after food up to a maximum of 3 tablets daily, 2.Drink plenty of water 3.Take adequate rest 4.Have adequate sound sleep in the night for 7-8 hours If you have recurrent attack of headache1.It could be a tension headache due to anxiety/stress, depression inadequate sleep, Low BP/High BP, migraine, prolonged use of cell phone/computer, chronic anaemia, refractive error, chronic sinusitis, organic brain lesion 2.Avoid stress, physical and mental exertion, ,have adequate sound sleep for 7-8 hours daily in the night 3.Go for regular exercise 4.Practice yoga, meditation and deep breathing exercise to calm your mind, control your emotion and relieve stress 5.Check for refractive error, sinusitis Hemoglobin, BP 6. Avoid prolonged use of cell phone/computer 7.Consult Neurologist to rule out other causes of headache, if required take a CT scan /MRI of brain to exclude any brain lesion 8.If it is migraine you have to take migraine prophylactic drug after consulting neurologist.
Submit FeedbackFeedback

I am 25 years old I use betnovate and for past 2 years on my face. I need 2. Stop it but I will skin itching pimples and my skin get damaged. Is thr any solution for this.

MD - Dermatology, MBBS
Dermatologist, Mumbai
Stop betnovate since it is a steroid and will harm your skin in the long run. If you cant stop it right away, use it alternate day for 2 weeks then twice a week for 2 weeks then once a week for 2 weeks and then stop. Please see a dermatologist for further assessment of any side effects on face.
2 people found this helpful
Submit FeedbackFeedback

I am facing pimples problem on my face around my nose all the time when I use bathing soap it increases. Tell me what to do.

MD PHYSICIAN
General Physician, Delhi
I am facing pimples problem on my face around my nose all the time when I use bathing soap it increases. Tell me what...
Avoid using soap then ,you can opt for milder soaps like baby soap or facewashes. Avoid too much spicy and oily food. Drink lots of water.
Submit FeedbackFeedback

Is Dejac T tablet safe? My sexologist prescribed me and I am having some symptoms like hot body. Headache. Hot stomach.

MBBS
General Physician, Mumbai
Is Dejac T tablet safe? My sexologist prescribed me and I am having some symptoms like hot body. Headache. Hot stomach.
It’s better to avoid dejacT tablet because it causes sudden vasodilatation and causes flushes, headache nausea etc and also it will lead to dependency.
Submit FeedbackFeedback

My brother is 21 years old and he is observing palpitations from long time. Other symptoslms includes less concentration power, weak memory, stressed mood, socially inactiveness, sleeplessness. He feels all these symptoms are due to frequent masturbation. We have consulted multiple doctors. They are giving him anti depressents. But there is no improvement in his health. We are very much worried. Please guide us through the situation.

International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
Hi sir, if your right than give him lyc 200 twice a day for 4 days. You have come here to get well. We are here to select the possible medicine for you. In order to do that, we depend on your co-operation. Homoeopathic medicine is mainly selected on the symptoms you give us. If we are to make a successful prescription, we must know all the details of your sickness. Take care inform me if any querry thanks.
4 people found this helpful
Submit FeedbackFeedback

My son is 3 years old since Saturday night he is regularly getting high fever. He remains ok after giving calpol 250 till medicine has its effect. He doesn't want to eat &is having a small mouth ulcer in the center between lower jow & lip. I am unable to understand the reason. Please suggest.

MD - Homeopathy, BHMS
Homeopath, Vadodara
My son is 3 years old since Saturday night he is regularly getting high fever. He remains ok after giving calpol 250 ...
Hi lybrate-user. You don't know but you are giving wrong treatment. Calpol reduces body temperature and does not cure fever. And the cause of fever continue to harm your son's body. So better Consult and take proper treatment. Don't do such experiments if you want healthy life for him.
1 person found this helpful
Submit FeedbackFeedback

My skin is ruining because of pimples and black spots. Please help me with cure or I am ready to consult a good dermatologist please advice.

BHMS
Homeopath, Murshidabad
My skin is ruining because of pimples and black spots. Please help me with cure or I am ready to consult a good derma...
Dear lybrate user, pimples/ acne vulgaris is a chronic inflammatory skin disease which develops due to blocking of the hair follicles in skin. These blockages occur due to 4 abnormal processes: 1) excess sebum production due to androgens 2) excessive deposition of the protein keratin leading to comedone formation 3) infection of propionibacterium acnes (p. Acnes) bacteria on the hair follicles 4) local release of pro-inflammatory chemicals in the skin. Neither can you stop the overproduction of androgen or keratin protein nor can you stop the release of pro-inflammatory chemicals because all these processes takes place internally in your skin. However you can stop the accumulation of p. Acnes bacteria on your skin by preventing your skin from getting oily. Always keep a handkerchief with you wherever you go outside. You should wipe off the slightest amount of sweat from your face as soon as you perspire on entering your room from outside wash your face with an oil-free, non-moisturizing face wash. Take a low carbohydrate diet. Do some exercise daily. Drink a lots of water to avoid constipation. Avoid pricking the pimples or popping the sebum as it may lead to black pigmentation & permanent scar formation. You can also take homoeopathic calcarea phos 200, 5 drops, thrice daily, in empty stomach also you can apply homoeopathic mother tincture berberis aquifoium q on the dark spots on your skin which are produced after the resolution of the pimples.
1 person found this helpful
Submit FeedbackFeedback
View All Feed